Title: Multiple orthogonal polynomials for classical weights
Authors: Aptekarev, AI ×
Branquinho, A
Van Assche, Walter #
Issue Date: 2003
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:355 issue:10 pages:3887-3914
Abstract: A new set of special functions, which has a wide range of applications from number theory to integrability of nonlinear dynamical systems, is described. We study multiple orthogonal polynomials with respect to p > 1 weights satisfying Pearson's equation. In particular, we give a classification of multiple orthogonal polynomials with respect to classical weights, which is based on properties of the corresponding Rodrigues operators. We show that the multiple orthogonal polynomials in our classification satisfy a linear differential equation of order p+1. We also obtain explicit formulas and recurrence relations for these polynomials.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science